“Two-Terminal Reliability of a Mobile Ad-hoc Network Under the Asymptotic Spatial Distribution of the Random Waypoint Model”

Binchao Chen, Aaron Phillips, Timothy Matis

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)72-29
JournalReliability Engineering and Systems Safety
StatePublished - 2012

Fingerprint Dive into the research topics of '“Two-Terminal Reliability of a Mobile Ad-hoc Network Under the Asymptotic Spatial Distribution of the Random Waypoint Model”'. Together they form a unique fingerprint.

Cite this